Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tubercular disease, taking AKT-4, R-cin, Benadon, Zedex, Reswas, little phlegm comes after coughing

I have been diagnosed as having Tubercular disease . Ihave been taking AKT-4, R-cin & Benadon since 11April 2012. In addition doctor first prescribed Zedex first and after a week Reswas for relief from cough. But the problem persists. I have occasional coughs lasting one hour.After coughing a number of times using tremendous lung power, a little phlegm comes out. What should be done? B S Sarma
Asked On : Mon, 7 May 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello B S Sarma

Your history suggests that you have been diagnosed recently with Tuberculosis and started on Anti Tubercular Treatment with AKT -4 and R-cin. Zedex and Reswas are both cough suppressant and your history suggests that you find no much improvement with your cough symptom. Persistent of cough in patients like you could be
1) due to persistent disease which may take sometime to get under control
2) development of secondary complication like development cavity, secondary infections, obstruction.
3) could allergic cough.

So as you have persistent symptoms it advisable to consult your treating physician to get evaluated appropriately preferably a Pulmnologist (Lung Specialist) as early as possible.

Wish u a Speedy Recovery and Healthy Life
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor